Researchers still found 'excellent' survival rates for both primary, secondary disease
by painter58 on Sat Sep 26, 2009 12:00 AM
by mbg53 on Sun Sep 27, 2009 12:00 AM
Sorry for your illness. Before you panic, consider dehydration as a possible cause, particularly since it seems to occur when you bend over. Decadron tends to cause dehydration, among it's other side effects. Start drinking a lot more and see if it subsides.
I wish you well.
by gulerina on Sun Sep 27, 2009 12:00 AM
Dizziness upon standing up after bending over was one of the symptoms that got my husband to go to the doctor-and eventually he was diagnosed with a GBM. I imagine the tumor is causing your dizziness. If you haven't mentioned it to your doctor you should rightr away. The dr. may be able to increase your steroids or something to help you with the vertigo.
by puls81 on Tue Sep 29, 2009 12:00 AM
The dizziness was one of my first symptomes that lead to my origionl diagnosis. It probably has to do with location of the tumor. My tumor grew back twice (but is in remission right now) and I still get dizzy and vertigo easily. My symptoms don't seem as bad as yours are-but releasing pressure from your tumor on your brain through surgery and treatment may help.
Tyler dx 11/07 GBM, 2 surgeries, radiation, temodar, avastin
by MarciaG on Fri Oct 02, 2009 12:00 AM
You might also want to ask if part of this is positional vertigo. When debris accumulates in the semi-circular canals in the inner ear it can cause vertigo especially when the head is tilted forwards and backwards. There are some exercises that can help move the debris out and reduce the vertigo. It is possible that this kind of thing is interacting with the tumor symptoms, so it may help. If you search "benign positional vertigo" you can find the suggested exercises to see if they help.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Do you use smart phone apps?
Take our short survey on hospital smart phone apps.
We care about your feedback. Let us know how we can improve your CancerCompass experience.